MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA C CEMENTED STEM; CEMENTED FEMORAL STEM SIZE 0

MEDACTA INTERNATIONAL SA QUADRA C CEMENTED STEM; CEMENTED FEMORAL STEM SIZE 0
Catalog Number 01.12.040
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 july 2017.Lot 091445: (b)(4) items manufactured and released on 18 july 2009.Expiration date: 2014-05-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.On 28th july 2017 the medical affairs made the following analysis: six years after primary hybrid tha in a very difficult case (probably after bone infection) the femoral bone gave way and the stem mobilized.A periosteal fracture is mentioned in the report.The adverse event has most probably a clinical origin but there no reason to suspect that it was due to a faulty device.
 
Event or Problem Description
Revision surgery about 6 years after primary due to periosteal fracture.The original quadra c stem was loose and was still subsiding due to a periosteal fracture.

Brand Name
QUADRA C CEMENTED STEM
Common Device Name
CEMENTED FEMORAL STEM SIZE 0
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6762726
Report Number3005180920-2017-00426
Device Sequence Number670325
Product Code LZO
UDI-Device Identifier07630030802218
UDI-Public07630030802218
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K083558
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2014
Device Catalogue Number01.12.040
Device Lot Number091445
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2017
Initial Report FDA Received Date08/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;